Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: main complaint is agitation llurpsienoodle

Posted by raisinb on July 5, 2008, at 23:09:18

In reply to main complaint is agitation, posted by llurpsienoodle on July 5, 2008, at 18:42:47

When I was on Wellbutrin by itself (just a month or so), I'd get pretty hyped up in the late afternoon. It wasn't agitation--it was more like feeling "on" all the time. I'd be *extremely* interested in anything I did, and I never got tired though I slept about four hours a night.

I asked my dr if taking the WB earlier or later in the day would make a difference, but he didn't think it would.

Maybe you need less Wellbutrin and more of your SSRI? I don't know, ask your pdoc of course.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:raisinb thread:838031
URL: http://www.dr-bob.org/babble/20080626/msgs/838300.html